Keywords: orthogonal additivity, linear functional, vector lattice, disjointness preserving.
@article{MZM_2023_114_6_a5,
author = {Z. A. Kusraeva and V. A. Tamaeva},
title = {Orthogonal {Additivity} of a {Product} of {Powers} of {Linear} {Operators}},
journal = {Matemati\v{c}eskie zametki},
pages = {863--872},
year = {2023},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2023_114_6_a5/}
}
Z. A. Kusraeva; V. A. Tamaeva. Orthogonal Additivity of a Product of Powers of Linear Operators. Matematičeskie zametki, Tome 114 (2023) no. 6, pp. 863-872. http://geodesic.mathdoc.fr/item/MZM_2023_114_6_a5/
[1] B. Grecu, R. Ryan, “Polynomials on Banach spaces with unconditional bases”, Proc. Amer. Math. Soc., 133:4 (2005), 1083–1091 | DOI | MR
[2] K. Sundaresan, “Geometry of spaces of homogeneous polynomials on Banach lattices”, Applied Geometry and Discrete Mathematics, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 4, Amer. Math. Soc., Providence, RI, 1991, 571–586 | MR
[3] Q. Bu, G. Buskes, “Polynomials on Banach lattices and positive tensor products”, J. Math. Anal. Appl., 388:2 (2012), 845–862 | DOI | MR
[4] J. Loane, Polynomials on Riesz Spaces, Thesis, Department of Math. National Univ. of Ireland, Galway, 2007
[5] P. Linares, Orthogonal Additive Polynomials and Applications, Thesis, Departamento de Analisis Matematico, Universidad Complutense de Madrid, 2009
[6] Z. A. Kusraeva, Orthogonally Additive Polynomials on Vector Lattices, Thesis, Sobolev Institute of Mathematics, Siberian Division of the RAS, Novosibirsk, 2013
[7] C. Boyd, R. Ryan, N. Snigireva, “Orthogonally additive sums of powers of linear functionals”, Arch. Math. (Basel), 118:3 (2022), 283–290 | DOI | MR
[8] Z. A. Kusraeva, “Sums of powers of orthogonally additive polynomials”, J. Math. Anal. Appl., 519:2 (2023), 126766 | DOI | MR
[9] C. D. Aliprantis, O. Burkinshaw, Positive Operators, Pure Appl. Math., 119, Academic Press, Orlando, FL, 1985 | MR
[10] S. Dineen, Complex Analysis on Infinite-Dimensional Spaces, Springer Monogr. Math., Springer-Verlag, Berlin, 1999 | MR
[11] K. Boulabiar, “Recent trends on order bounded disjointness preserving operators”, Irish Math. Soc. Bull., 62 (2008), 43–69 | DOI | MR
[12] B. Z. Vulikh, Vvedenie v teoriyu poluuporyadochennykh prostranstv, Fizmatlit, M., 1961 | MR
[13] D. A. Vladimirov, Boolean Algebras in Analysis, Math. Appl., 540, Kluwer, Dordrecht, 2002 | MR